American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05A30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 51 found      Go to page: 1 2

[1] Gyula Károlyi and Zoltán Lóránt Nagy. A simple proof of the Zeilberger--Bressoud $q$-Dyson theorem. Proc. Amer. Math. Soc. 142 (2014) 3007-3011.
Abstract, references, and article information
View Article: PDF

[2] E. Gorsky. $q,t$-Catalan numbers and knot homology. Contemporary Mathematics 566 (2012) 213-232.
Book volume table of contents
View Article: PDF

[3] Wenchang Chu and Chenying Wang. Bilateral $q$-Watson and $q$-Whipple sums. Proc. Amer. Math. Soc. 139 (2011) 931-942. MR 2745645.
Abstract, references, and article information
View Article: PDF

[4] Dominique Foata and Guo-Niu Han. The $q$-tangent and $q$-secant numbers via basic Eulerian polynomials. Proc. Amer. Math. Soc. 138 (2010) 385-393. MR 2557155.
Abstract, references, and article information
View Article: PDF

[5] Yoshihiro Takeyama. A $q$-analogue of non-strict multiple zeta values and basic hypergeometric series. Proc. Amer. Math. Soc. 137 (2009) 2997-3002. MR 2506458.
Abstract, references, and article information
View Article: PDF

[6] Hei-Chi Chan. From a Ramanujan-Selberg continued fraction to a Jacobian identity. Proc. Amer. Math. Soc. 137 (2009) 2849-2856. MR 2506441.
Abstract, references, and article information
View Article: PDF

[7] Xia Zhou, Tianxin Cai and David M. Bradley. Signed $q$-analogs of Tornheim's double series. Proc. Amer. Math. Soc. 136 (2008) 2689-2698. MR 2399030.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Pavel Etingof and Igor Pak. An algebraic extension of the MacMahon Master Theorem. Proc. Amer. Math. Soc. 136 (2008) 2279-2288. MR 2390493.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Yasuo Ohno and Jun-Ichi Okuda. On the sum formula for the $q$-analogue of non-strict multiple zeta values. Proc. Amer. Math. Soc. 135 (2007) 3029-3037. MR 2322731.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] John Shareshian and Michelle L. Wachs. $q$-Eulerian polynomials: Excedance number and major index. Electron. Res. Announc. Amer. Math. Soc. 13 (2007) 33-45. MR 2300004.
Abstract, references, and article information
View Article: PDF

[11] Nicholas A. Loehr and Gregory S. Warrington. Square $\boldsymbol{q,t}$-lattice paths and $\boldsymbol{\nabla(p_n)}$. Trans. Amer. Math. Soc. 359 (2007) 649-669. MR 2255191.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Dominique Foata and Guo-Niu Han. Signed words and permutations, I: A fundamental transformation. Proc. Amer. Math. Soc. 135 (2007) 31-40. MR 2280171.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Ira M. Gessel and Guoce Xin. A short proof of the Zeilberger-Bressoud $q$-Dyson theorem. Proc. Amer. Math. Soc. 134 (2006) 2179-2187. MR 2213689.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] K. Hikami and A. N. Kirillov. Hypergeometric generating function of $L$-function, Slater's identities, and quantum invariant. St. Petersburg Math. J. 17 (2006) 143-156. MR 2140679.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] J. Haglund, M. Haiman and N. Loehr. A combinatorial formula for Macdonald polynomials. J. Amer. Math. Soc. 18 (2005) 735-761. MR 2138143.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Wlodzimierz Bryc, Wojciech Matysiak and Pawel\ J. Szablowski. Probabilistic aspects of Al-Salam--Chihara polynomials. Proc. Amer. Math. Soc. 133 (2005) 1127-1134. MR 2117214.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Masato Okado, Anne Schilling and Mark Shimozono. Virtual crystals and fermionic formulas of type $D_{n+1}^{(2)}$, $A_{2n}^{(2)}$, and $C_n^{(1)}$. Represent. Theory 7 (2003) 101-163. MR 1973369.
Abstract, references, and article information
View Article: PDF

[18] Douglas Bowman. $q$-difference operators, orthogonal polynomials, and symmetric expansions. Memoirs of the AMS 159 (2002) MR 1921582.
Book volume table of contents

[19] Pu Zhang. Representations as elements in affine composition algebras. Trans. Amer. Math. Soc. 353 (2001) 1221-1249. MR 1707704.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] George E. Andrews, Anne Schilling and S. Ole Warnaar. An A$_2$ Bailey lemma and Rogers-Ramanujan-type identities. J. Amer. Math. Soc. 12 (1999) 677-702. MR 1669957.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Hershel M. Farkas and Irwin Kra. On the quintuple product identity. Proc. Amer. Math. Soc. 127 (1999) 771-778. MR 1487364.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Don Rawlings. A probabilistic approach to some of Euler's number theoretic identities. Trans. Amer. Math. Soc. 350 (1998) 2939-2951. MR 1422618.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Ira M. Gessel and C. Krattenthaler. Cylindric Partitions. Trans. Amer. Math. Soc. 349 (1997) 429-479. MR 1389777.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Kenneth B. Stolarsky. $q$-analogue triangular numbers and distance geometry . Proc. Amer. Math. Soc. 125 (1997) 35-39. MR 1377009.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] C. Krattenthaler. A new matrix inverse. Proc. Amer. Math. Soc. 124 (1996) 47-59. MR 1291781.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Krishnaswami Alladi. Some new observations on the G\"ollnitz-Gordon and Rogers-Ramanujan identities . Trans. Amer. Math. Soc. 347 (1995) 897-914. MR 1284910.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Jane Friedman and Doron Zeilberger. A generalization of Odlyzko's conjecture: the coefficients of $(1-q)\sp j/((1-q\sp {2n})\cdots(1-q\sp {2n+2j}))$ alternate in sign . Proc. Amer. Math. Soc. 118 (1993) MR 1134625.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Herbert S. Wilf and Doron Zeilberger. Rational function certification of multisum/integral/``$q$'' identities . Bull. Amer. Math. Soc. 27 (1992) 148-153. MR 1145580.
Abstract, references, and article information
View Article: PDF

[29] Bruce E. Sagan. Log concave sequences of symmetric functions and analogs of the Jacobi-Trudi determinants . Trans. Amer. Math. Soc. 329 (1992) 795-811. MR 1066448.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Frank G. Garvan and Gaston Gonnet. Macdonald's constant term conjectures for exceptional root systems. Bull. Amer. Math. Soc. 24 (1991) 343-347. MR 1078471.
Abstract, references, and article information
View Article: PDF


Results: 1 to 30 of 51 found      Go to page: 1 2